MathSciNet Relay Station
MathSciNet bibliographic data
MR1015402 46C99 (46B99)
Misiak, Aleksander $n$-inner product spaces. Math. Nachr. 140 (1989), 299–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement